# SDR REXA2012041600520

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,263 hours, 15,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sdu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 0.  C/W PA AD 27-052G AND FIM 27-50-00.  PERFORMED T/S PER BOMBERDIER FIM REV 39 IAW AD 2009-06-12 PARA CH (H)(6)(I), AMOC DATED MARCH 27 2009, TR# 27-012 PER AMOC DATED DEC 18,2009 AND PA AD 27-052G.  INSPECTED FECU CODES FOUND TO BE MOST PROBABLE (FECU, L/ MOTOR BRAKE, R / MOTOR BRAKE).  DETERMINED FAILURE TO BE THE RESULT OF AN IMPROPERLY RESET SDU.  THIS CLEARS MEL 27-50-00 AUTH X62143.
